Avatar universal
Med switch
I am bipolar l and just witches my meds. Now all the sudden I keep having suicidal thoughts. I also keep having mixed episodes. Is this just from the med switch? Should I be concerned?  
Cancel
4 Answers
Page 1 of 1
874521 tn?1424120397
yes you need to be very concerned there are always dangers with these meds especially when starting or stopping/switching... contact your doctor asap....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
606340 tn?1371501412
Yes please stay on your meds. The point in medication is to stablize your moods so take they don't swing very high or low. We definitely don't want you thinking about suicide, we all want you here. All life is very valueable especially when it's yours :)))  So hang in there girl
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Definitely go see your psychiatrist.  It's possibly the new medications you were switched to.  Why did you end up switching meds?  Was the old med cocktail not working?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1965148 tn?1354982234
Be concerned. This is not good. This is how I started out. The difference was that I didnt start off on meds, but any concerns with the current meds youre on need to be told to your PDoc. They'll help you out. What meds were you on and what did you switch to? Are you bipolar 1 or 2?

There's a bipolar site that can help you in terms of day to day experiences and advice www.eleenah.wordpress.com

Take time to have a look at it. The site has changed a lot of people perceptions of bipolar, especially being new to bipolar because I am new to being bipolar myself. So dont panic :)

Keep Holding On :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica